# SDR SIMA20220426003

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 12,984 hours, 8,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Discolored
- Location: Rh
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIP LIGHT FWD RH 1ST AND 3RD DISCOLORED-C/A-RAR BOTH RH 1ST AND RH 3RD PHOTOLUMINESCENT STRIPS PER AMM 33-50-21. NO FURTHER DEFECTS NOTED
